Atomic compactness in $ℵ_1$ - categorical Horn theories
Fundamenta Mathematicae, Tome 83 (1973) no. 3, pp. 263-268
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_83_3_263_268,
author = {John Baldwin},
title = {Atomic compactness in $\ensuremath{\aleph}_1$ - categorical {Horn} theories},
journal = {Fundamenta Mathematicae},
pages = {263--268},
year = {1973},
volume = {83},
number = {3},
doi = {10.4064/fm-83-3-263-268},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-83-3-263-268/}
}
John Baldwin. Atomic compactness in $ℵ_1$ - categorical Horn theories. Fundamenta Mathematicae, Tome 83 (1973) no. 3, pp. 263-268. doi: 10.4064/fm-83-3-263-268
Cité par Sources :